# SDR UPS202476

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CORR ON VERTICAL FIN, RT SIDE, MID SPAR CORRODED AND CHAFED AT AFT ATTACH POINT FOR ACCESS PNL 9602.  INSTALLED REPAIR PER UPS EO 727-55-0277.
